# SDR R61A2020112200804

- Difficulty date: November 2, 2020
- Submitted: November 22, 2020
- Operation: Air carrier
- Aircraft: N632RW
- Make and model: Emb ERJ 170-100 SE
- Aircraft serial: 17000050
- Aircraft time: 43,976 hours, 27,511 cycles
- System (JASC): 5754 · Leading Edge Devices
- Part: Slat Track
- Part number: 17031032021
- Condition: Cracked
- Location: Lt Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

WHILE A/C WAS IN FOR HEAVY CHECK FOUND LT WING SLAT NR 2 INBOARD TRACK CUT OUT CRACKED.  REPAIRED LT WING SLAT NR 2 INBOARD TRACK PN 170-31032-021, IAW ETD 2020-170-031775.  SEE AAR NRC NR 4500797-5000-0011.  A/C RETURNED TO SERVICE.
